Show simple item record

AuthorLink, Roman M.dc.contributor.author
AuthorSchuldt, Bernharddc.contributor.author
AuthorChoat, Brendandc.contributor.author
AuthorJansen, Stevendc.contributor.author
AuthorCobb, Alexander R.dc.contributor.author
Date of accession2019-06-17T12:42:24Zdc.date.accessioned
Available in OPARU since2019-06-17T12:42:24Zdc.date.available
Date of first publication2018dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 500 / Natural sciences & mathematicsdc.subject.ddc
TitleMaximum-likelihood estimation of xylem vessel length distributionsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Naturwissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Systematische Botanik und Ökologieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.jtbi.2018.07.036dc.identifier.doiExternal
Source - Title of sourceJournal of Theoretical Biologysource.title
Source - Place of publicationElseviersource.publisher
Source - Volume455source.volume
Source - Year2018source.year
Source - From page329source.fromPage
Source - To page341source.toPage
Source - ISSN0022-5193source.identifier.issn
Source - eISSN1095-8541source.identifier.eissn
FundingGerman Research Foundation [SCHU 2935/1-1]uulm.funding
FundingNational Research Foundation (NRF), Prime Minister's Office, Singapore under its Campus for Research Excellence and Technological Enterprise (CREATE) programme [S900248]uulm.funding
Suitable communityFakultät für Naturwissenschaftenuulm.community
WoS000444361100032uulm.identifier.wos


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record